Taken off of Lantus and put on Tradjenta

By Sally Latest Reply 2015-02-09 23:56:46 -0600
Started 2015-02-09 07:27:32 -0600

I recently was taken off of lantus, due to severe side effects and was given tradjenta. What can I look forward to on this?? I have not had good luck with ANY diabetic medication as of yet. I have tried metformin, byetta, glyburide, and actos. Lantus did ok with the numbers, but the side effects get me with every medication. The oral meds upset my stomach every time. Was told they would subside in a few weeks,but they never did. I had to miss work they were so severe. I am actually starting to get anxiety over trying new medications. If I miss any more work, I will be fired. I also did a short hospital stay i December and almost got fired then. Anyone had good luck with this one??

1 reply

lilleyheidi 2015-02-09 23:56:46 -0600 Report

Hi Sally Tradjenta is one of the newer meds, and I'm not familiar at all with it. You may have to research it online if you don't get any responses here. I've not heard anyone talk about it here yet. good luck, Heidi